Home Journals Price List Contact us
Journal Home
Editorial Board
Guidelines for Authors
Subscription
Content
Online Submission


  JP Journal of Applied Mathematics

Content
Volume 21, Issue 1, February 2020, Pages 1-16
   
Article: 1   

APPLICATION OF ADOMIAN DECOMPOSITION METHOD TO SOLVE THE NONLINEAR BIOLOGICAL POPULATION MODEL AND BURGERíS EQUATIONS

Pages: 1-16
Stevy Mikamona Mayembo, Joseph Bonazebi Yindoula, Justin Mouyedo Loufouilou and Gabriel Bissanga  

Abstract and References      |     Download pdf

 


  © Ishaan Publishing House
Best view with Mozilla Firefox 3.5.x, IE 6+ , Opera version at 1024x768 pixels resolution. ...